CSpace
EDGE-HAMILTONIAN PROPERTY IN REGULAR 2-CONNECTED GRAPHS
LI, H
1990-05-01
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume82Issue:1Pages:25-34
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990DL40000004
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27800
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, H. EDGE-HAMILTONIAN PROPERTY IN REGULAR 2-CONNECTED GRAPHS[J]. DISCRETE MATHEMATICS,1990,82(1):25-34.
APA LI, H.(1990).EDGE-HAMILTONIAN PROPERTY IN REGULAR 2-CONNECTED GRAPHS.DISCRETE MATHEMATICS,82(1),25-34.
MLA LI, H."EDGE-HAMILTONIAN PROPERTY IN REGULAR 2-CONNECTED GRAPHS".DISCRETE MATHEMATICS 82.1(1990):25-34.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.